# SDR SWAA970548

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sensors
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, NR 1 ENGINE REVERSER LIGHT ILLUMINATED INTERMITTENTLY FOR ABOUT 40 SECONDS, ALONG WITH SLIGHT VIBRATION AT MID CABIN AREA.  ALSO, OVERHEAD REVERSER LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO ABQ AND MADE AN UNEVENTFUL LANDING.  LOCKED OUT REVERSER PER SPECIAL PROCEDURES.  LANDED WITHOUT INCIDENT.  ADJUSTED REVERSER UNLOCK SENSORS PER BOEING M/M.
